MAUDE Adverse Event Report: CAREFUSION ALARIS PCA MODULE EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION ALARIS PCA MODULE EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number 30853
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Patient age and dob requested but not provided, however, the customer stated that the patient was an adult male patient.
 
Event or Problem Description
It was reported that the pca tubing set was found to have small cracks which caused the medication to leak during use on a patient.The customer further stated that there were no adverse effects caused to the adult patient from the event.
 
Event or Problem Description
It was reported that the pca tubing set was found to have small cracks which caused the medication to leak during use on a patient.The customer further confirmed during follow up, that there were no adverse effects caused to the adult patient from the event.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing cracked and leaked was confirmed based on visual inspection and functional testing.Inspection observed multiple cuts along the tubing.Leaks were observed from the damages during re-priming.The set was visually inspected for kinks, holes/tears in the tubing or damages to the components.It was observed there were multiple cuts along the tubing between the antisiphon valve and y-site components.No other obvious damages or issues were observed.The root cause of the damages was not identified.

Brand Name
ALARIS PCA MODULE EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9156106
Report Number9616066-2019-02766
Device Sequence Number2623093
Product Code FPA
UDI-Device Identifier10885403273995
UDI-Public10885403273995
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30853
Device Catalogue Number30853
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8120,8015, THERAPY DATE 09/06/2019